# SDR 97ZZZX4370

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265A
- Make and model: Rkwell NA26565
- Aircraft serial: 46547
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS1204
- Condition: Failed
- Location: Mlg Door
- Part time: 12,231 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR DEPARTED AIRCRAFT IN-FLIGHT (GEAR UP).  LAB REPORT DEFINED PROBLEM IN ONE HINGE ATTACH BOLT ON DOOR THAT FATIGUED DUE TO 'HIGH CYCLE' VIBRATION CAUSING CRACKING AND WHEN DOOR DROPPED DOWN, WIND CAUGHT IT BREAKING HINGE AND ROD END AND DOOR BROKE AWAY FROM AIRCRAFT CAUSING SUBSTANTIAL COWLING, ENGINE, AND PYLON DAMAGE.  CAUSE OF VIBRATION NOT KNOWN.  ONLY SUBMITTER RECOMMENDATION, REMOVE AND MAGNAFLUX BOLTS AT A PARTICULAR INTERVAL.  THERE WAS NO MANUFACTURE RECOMMENDATION ON INSPECTION INTERVAL FOR THESE BOLTS.
